ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142480489 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involving the product primary plumset, pe lined tubing, 107 inch reporting after connecting the iv drip, water droplets slowly seeped out from the air vent.There was patient involvement but no patient harm.
Additional Manufacturer Narrative
(b)(6).The device has been requested for evaluation, however, it has not yet been received.